# SDR 29GA2016031200002

- Difficulty date: March 12, 2016
- Submitted: March 12, 2016
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 32,706 hours, 37,486 cycles
- Engine: Ge CT7TP*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, EMERGENCY LIGHTS ACTUATED AND WOULD NOT GO OFF.  PERFORMED OPS CHECK, FOUND TO BE IN GOOD WORKING ORDER, REF AMM 33-50-00-00-2.
